# SDR C2XA09IA139

- Difficulty date: June 1, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 18,257 hours, 9,657 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 366
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 8,074 hours, 5,710 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2916 - THE CREW REPORTED A RAPID DECOMPRESSION AT FL360, AND THAT THE CABIN ALT REACHED 13000FT, THE AIRCRAFT LANDED AT TUL WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND THE AIRCRAFT WAS FERRIED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED DIGITAL CONTROLLER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
